# SDR ASAA2018080635665

- Difficulty date: August 3, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 41,303 hours, 12,061 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO MODE ON RADAR DISPLAYS SIGNIFICANT GROUND CLUTTER AT 85 NM RANGE AND BEYOND. TILT IN AUTO MODE -2 DEGREES AT 37000 AND DOES NOT ADJUST WHEN SELECTING LONGER RANGE. MANUAL MODE AT -1 DEGREE.  ELIMINATES GROUND CLUTTER THE DISPLAY IS SAME ON BOTH CAPTAIN`S AND FIRST OFFICER`S N.D.  ACFT GROUNDED.  PERFORMED A WEATHER RADAR SYS OPS TEST IAW AMM 34-43-00-710-802-001, OPS TESTED GOOD.  ALSO PERFORMED A WEATHER RADAR BITE TEST IAW FIM 34-43-00-810-801. NO FAULTS NOTED.
